On weak direct product decompositions of lattices and graphs

Ján Jakubík

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 2, page 269-277
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "On weak direct product decompositions of lattices and graphs." Czechoslovak Mathematical Journal 35.2 (1985): 269-277. <http://eudml.org/doc/13510>.

@article{Jakubík1985,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattices; graphs; weak direct products; directly indecomposable direct factors},
language = {eng},
number = {2},
pages = {269-277},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On weak direct product decompositions of lattices and graphs},
url = {http://eudml.org/doc/13510},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Jakubík, Ján
TI - On weak direct product decompositions of lattices and graphs
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 2
SP - 269
EP - 277
LA - eng
KW - lattices; graphs; weak direct products; directly indecomposable direct factors
UR - http://eudml.org/doc/13510
ER -

References

top
  1. G. Birkhoff, Lattice theory, second ed., Providence 1948. (1948) Zbl0033.10103MR0029876
  2. G. Birkhoff, Some applications of universal algebra, Coll. Math. Soc. J. Bolyai, 29. Universal algebra (Esztergom 1977), North Holland, Amsterdam 1982, 107-128. (1977) Zbl0519.03049MR0660852
  3. E. Gedeonová, The orientability of the direct product of graphs, Math. Slovaca 31 (1981), 71-78. (1981) Zbl0469.05059MR0619508
  4. G. Grätzer, Universal algebra, Van Nostrand, Princeton 1968. (1968) Zbl0182.34201MR0248066
  5. J. Jakubík, Weak product decompositions of discrete lattices, Czech. Math. J. 21 (1971), 399-412. (1971) Zbl0224.06003MR0286723
  6. J. Jakubík, Weak product decompositions of partially ordered sets, Colloquium math. 25 (1972), 13-26. (1972) Zbl0242.06001MR0329977
  7. J. Jakubík, On lattices determined up to isomorphisms by their graphs, Czech. Math. J. 34 (1984), 305-314. (1984) Zbl0557.06004MR0743494
  8. Я. Якубик M. Колибиар, О некоторих свойствах пар структур, Чех. мат. ж. 4 (1954), 1 - 27. (1954) Zbl1225.83005MR0064531
  9. М. Коlibiаr, Über direkte Produkte von Relativen, Acta Fac. Rev. Nat. Univ. Comen., Mathem., 10 (1965), 1-9. (1965) MR0202652
  10. D. J. Miller, Weak cartesian products of graphs, Coll. Math. 21, (1970), 55-74. (1970) Zbl0195.54301MR0274327

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.